Alert archive / Texas / Red Flag Warnings in 2014
Red Flag Warning 25, NWS Lubbock, TX
NWS Lubbock, TX issued this red flag warning at May 18, 2014, 3:23 PM CDT for 19 counties in Texas. It took effect at May 19, 2014, 12:00 PM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 18, 2014, 3:23 PM CDT (20:23 UTC)
- In effect from
- May 19, 2014, 12:00 PM CDT
- Expired
- May 19, 2014, 10:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Lubbock, TX
Counties Bailey County, TX, Briscoe County, TX, Castro County, TX, Cochran County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 26 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.4 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1281 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 258 m²/s²
- 0-3 km storm-relative helicity
- 436 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
288 WWUS84 KLUB 182023 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 323 PM CDT SUN MAY 18 2014 TXZ021>025-027>031-033>037-039>042-190500- /O.UPG.KLUB.FW.A.0024.140519T1700Z-140520T0300Z/ /O.NEW.KLUB.FW.W.0025.140519T1700Z-140520T0300Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-MOTLEY- COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-YOAKUM-TERRY-LYNN-GARZA- 323 PM CDT SUN MAY 18 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM CDT MONDAY FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE TEXAS SOUTH PLAINS...EXTREME SOUTHERN TEXAS PANHANDLE...AND ADJACENT WESTERN PARTS OF THE ROLLING PLAINS... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 10 PM CDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * HUMIDITY...WILL DROP TO 13 PERCENT OR LESS...LOCALLY 3 TO 5 PERCENT ALONG THE NEW MEXICO BORDER. * TEMPERATURES...WILL BE ABOUT 15 DEGREES WARMER THAN NORMAL. * FUELS...ARE CRITICALLY TO EXTREMELY DRY. AND ALTHOUGH NON- CONTINUOUS...THE ENERGY RELEASE COMPONENTS FROM THESE FUELS WILL BE EXTREME. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE SPREAD AND THE DEVELOPMENT OF SIGNIFICANT WIND-DRIVEN WILDFIRES. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$
4 follow-up statements
793 WWUS84 KLUB 190440 AAA RFWLUB URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 1140 PM CDT SUN MAY 18 2014 TXZ021>025-027>031-033>037-039>042-191200- /O.CON.KLUB.FW.W.0025.140519T1700Z-140520T0300Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-MOTLEY- COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-YOAKUM-TERRY-LYNN-GARZA- 1140 PM CDT SUN MAY 18 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM MONDAY FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND A VERY HIGH FIRE DANGER FOR ALL OF THE SOUTH PLAINS AND ADJACENT AREAS OF THE ROLLING PLAINS AND SOUTHERN TEXAS PANHANDLE... * HUMIDITY...3 TO 15 PERCENT. * TEMPERATURES...15 DEGREES ABOVE NORMAL. * FUELS...DRY TO EXTREMELY DRY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$
345 WWUS84 KLUB 191046 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 546 AM CDT MON MAY 19 2014 TXZ021>025-027>031-033>037-039>042-192100- /O.CON.KLUB.FW.W.0025.140519T1700Z-140520T0300Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-MOTLEY- COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-YOAKUM-TERRY-LYNN-GARZA- 546 AM CDT MON MAY 19 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR ALL OF THE SOUTH PLAINS AND ADJACENT AREAS OF THE ROLLING PLAINS AND SOUTHERN TEXAS PANHANDLE... * HUMIDITY...3 TO 10 PERCENT. * WIND SPEEDS...SOUTHWEST AT 20 TO 25 MPH WITH GUSTS TO 35 MPH. * TEMPERATURES...15 DEGREES ABOVE NORMAL. * FUELS...EXTREMELY DRY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$
395 WWUS84 KLUB 192058 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 358 PM CDT MON MAY 19 2014 TXZ021>025-027>031-033>037-039>042-200300- /O.CON.KLUB.FW.W.0025.000000T0000Z-140520T0300Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-MOTLEY- COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-YOAKUM-TERRY-LYNN-GARZA- 358 PM CDT MON MAY 19 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER... RELATIVE HUMIDITY VALUES OF 10 PERCENT OR LESS AND CRITICAL FIRE DANGER FOR ALL OF THE SOUTH PLAINS AND ADJACENT AREAS OF THE ROLLING PLAINS AND SOUTHERN TEXAS PANHANDLE... * HUMIDITY...3 TO 10 PERCENT. * WIND SPEEDS...SOUTHWEST AT 20 TO 25 MPH WITH GUSTS TO 35 MPH. * TEMPERATURES...15 DEGREES ABOVE NORMAL. * FUELS...EXTREMELY DRY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$
057 WWUS84 KLUB 200250 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 950 PM CDT MON MAY 19 2014 TXZ021>025-027>031-033>037-039>042-200400- /O.EXP.KLUB.FW.W.0025.000000T0000Z-140520T0300Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-MOTLEY- COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-YOAKUM-TERRY-LYNN-GARZA- 950 PM CDT MON MAY 19 2014 ...RED FLAG WARNING WILL EXPIRE AT 10 PM CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER... RELATIVE HUMIDITY VALUES OF 10 PERCENT OR LESS AND CRITICAL FIRE DANGER FOR ALL OF THE SOUTH PLAINS AND ADJACENT AREAS OF THE ROLLING PLAINS AND SOUTHERN TEXAS PANHANDLE... THE DRYLINE CONTINUES TO PUSH NORTHWESTWARD ACROSS THE SOUTH PLAINS. WHILE WIND SPEEDS WILL REMAIN ON THE BREEZY SIDE OVERNIGHT...INCREASING RELATIVE HUMIDITIES WILL HELP EASE THE CRITICALITY OF THE THREAT. ELEVATED FIRE WEATHER CONDITIONS WILL CONTINUE NORTHWEST OF A POST TO MEMPHIS LINE THROUGH MIDNIGHT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at May 18, 3:13 PM CDT, 10 minutes earlier.
Area forecast discussion, May 18, 3:13 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 313 PM CDT SUN MAY 18 2014 .SHORT TERM... DE-AMPLIFIED UA RIDGING WAS PROGRESSING EWRD ACROSS THE CENTRAL CONUS LATE THIS AFTN...THUS CAUSING FLOW ALOFT TO GRADUALLY BACK TO NEAR ZONAL FLOW. LOOKING AT THE SFC...E-SE SFC WINDS FROM EARLIER THIS MORNING HAS SINCE COMMENCED TO VEER TO THE S-SW LATE THIS AFTN /ESPECIALLY ON THE CAPROCK/...COURTESY OF A NEARBY DEEPENING SFC TROUGH. THE AFOREMENTIONED TROUGH HAS PROMOTED A TIGHTENED PRESSURE GRADIENT WITH A RESULTANT WIND SPEED OF 15-25 MPH PER 20Z TEXAS TECH MESONET READINGS. SRLY FLOW COUPLED WITH AN INCREASE IN 500 MB HEIGHT FIELDS HAVE CAUSED TEMPS TO WARM INTO THE MIDDLE TO UPPER 80S WITH A FEW LOWER 90S. FURTHERMORE...RELATIVE HUMIDITY VALUES WERE LOWEST ACROSS THE WRN ZONES...WHICH COINCIDES WITH THE LOCATION OF AN ILL-DEFINED DRYLINE THAT IS SLOWLY OOZING EWRD FROM NEW MEXICO. HUMIDITIES HAVE FALLEN TO 15-25 PERCENT ACROSS THE SAID AREAS...AND THE WARM AND BREEZY CONDITIONS ONLY FURTHER AGITATE FIRE WEATHER CONDITIONS. A FIRE DANGER STATEMENT IS IN EFFECT FOR THE FAR WESTERN SOUTH PLAINS. THE DRYLINE COULD NEAR CENTRAL ZONES LATER THIS AFTN/EARLY THIS EVENING AS HINTED AT BY A FEW MODEL SOLUTIONS... HENCE CAUSING BRIEF ELEVATED FIRE WEATHER CONDITIONS THERE. THE CAP APPEARS TO BE HOLDING STRONG AS EXPECTED...THOUGH THE NAM WANTS TO KEEP HOPE ALIVE BY EXHIBITING LIGHT QPF SIGNALS ALONG THE DRYLINE ACROSS THE SRN TX PANHANDLE LATER THIS EVENING. LOW LEVELS ARE RATHER DRY AND LACK OF MID-UPPER LEVEL SUPPORT SUGGEST THE DEVELOPMENT OF STORMS ACROSS THE FA TO BE SLIM TO NONE. TONIGHT...THE DRYLINE WILL RETREAT TO EAST NM WHILST A RATHER BREEZY NOCTURNAL LLJ /30-45 KTS/ CAUSE WIND SPEEDS TO STAY UP OVERNIGHT...CONSEQUENTLY CAUSING MILD OVERNIGHT TEMPS /MAINLY IN THE LOWER 60S/. TOMORROW THE UA RIDGE WILL BE EXITING THE CENTRAL CONUS...AND ATTENTION TURNS TO A NW PACIFIC DISTURBANCE DIGGING SSE TO ACROSS NRN CALI BY THE END OF THE SHORT TERM PERIOD. FLOW ALOFT WILL BACK FURTHER TO THE SW...AND THE DRYLINE WILL SURGE TO NEAR THE FAR ROLLING PLAINS BY THE AFTN GIVEN SWRLY WIND SPEEDS OF 20-25 MPH. HENCE...COULD SEE LOCALIZED LIGHT BLDU AS A RESULT. LOW TEENS TO SINGLE DIGIT HUMIDITIES ON THE CAPROCK AND PORTIONS OF THE ROLLING PLAINS...ALONG WITH BREEZY CONDITIONS AND TEMPS INCREASING INTO THE MIDDLE TO UPPER 90S...WILL MAKE FOR A HIGH FIRE DANGER DAY. AS SUCH...THE FIRE WEATHER WATCH HAS BEEN UPGRADED TO A RED FLAG WARNING. /29 && .LONG TERM... SOLUTIONS NOW ARE GIVING REASONABLE AND MORE BELIEVABLE CLOSE SPREAD WITH EVOLUTION OF THE UPPER LOW OVER THE SOUTHWEST LATER IN THE WEEK. THE VERY SLOW MOVING LOW IS EXPECTED TO PULL UP OVER SOUTHERN CALIFORNIA-WESTERN NEVADA THROUGH MID-WEEK BEFORE DIPPING INTO THE LOWER COLORADO VALLEY THURSDAY AND FRIDAY. CONTINUED SLOW PROGRESSION THOUGH WITH GRADUAL FILLING IS EXPECTED TO MOVE THIS SYSTEM NEAR ENOUGH TO ENHANCE SHOWER CHANCES BY LATE IN THE WEEK AND INTO THE WEEKEND. WEAKENED UPPER TROUGH EVENTUALLY IS EXPECTED TO PASS EARLY NEXT WEEK THOUGH LEAVING A PRE-MOISTENED ATMOSPHERE THAT MAY BE CAPABLE OF NORTHWEST FLOW STORMS AFTER THAT POINT. THIS SHOULD GIVE ENOUGH TIME FOR A SIGNIFICANT MOISTURE INCREASE THROUGH THE SOUTHERN HIGH PLAINS. A DRY-LINE NEAR THE NEW MEXICO BORDER WEDNESDAY AFTERNOON IS UNCERTAIN IF IT WILL BE ABLE TO GENERATE SIGNIFICANT RAIN AS INITIAL MOISTENING WILL OCCUR MAINLY IN THE MID LEVELS SO PLENTY OF LOW LEVEL DRYING TO OVERCOME. BOTH GFS AND ECMWF INDICATE A WEAK IMPULSE LIFTING NORTHWARD THURSDAY EVENING THAT COULD ENHANCE ACTIVITY MAINLY WESTERN COUNTIES INTO EARLY FRIDAY. A LULL THEN WOULD BE EXPECTED EARLY FRIDAY BEFORE THUNDERSTORMS POTENTIALLY CRANK UP AGAIN LATE FRIDAY OVER WESTERN COUNTIES OR NEAR THE STATE LINE. BETTER DYNAMIC LIFT ARRIVING SATURDAY APPEARS CAPABLE OF GENERATING MORE WIDESPREAD ACTIVITY WHICH MAY BE ABLE TO REPEAT SUNDAY ALTHOUGH WE WOULD EXPECT A COOLER MORE MOIST ENVIRONMENT WITH ONLY LIMITED SURFACE BASED INSTABILITY. LATE WEDNESDAY HIGH-BASED STORMS COULD PROVE A HIGH WIND THREAT...WHILE THURSDAY MAY PROVE SOMEWHAT BETTER ORGANIZED THOUGH STILL UNCLEAR HOW VALID SEVERE THREAT WOULD BE. MODEL RAIN TOTALS MAY PROVE TOO ABUNDANT BY THE WEEKEND IF THE MOISTENING LIMITS SURFACE WARMING AND INSTABILITY. BUT WE SEE POTENTIAL FOR SOME MEANINGFUL RAIN BEFORE THEN. SEE THE SECOND FIRE WEATHER PARAGRAPH FOR DISCUSSION ABOUT TUESDAY AND EARLY WEDNESDAY. RMCQUEEN && .FIRE WEATHER... A NEARBY SFC TROUGH HAS PROMOTED 20-FOOT S-SW WIND SPEEDS TO INCREASE TO 15-25 MPH LATE THIS AFTN. THESE DOWNSLOPE WINDS HAVE FILTERED IN DRYER AIR TO PORTIONS OF THE CAPROCK /HUMIDITIES FALLEN TO 15-25 PERCENT ACROSS THE WRN SOUTH PLAINS/...AND HAVE ALSO CONTRIBUTED TO ABOVE NORMAL WARMTH. AS SUCH...A A FIRE DANGER STATEMENT IS IN EFFECT UNTIL 9 PM THIS EVENING ACROSS THE FAR WESTERN SOUTH PLAINS AND SOUTHWEST TX PANHANDLE. HUMIDITIES COULD NEAR/FALL BELOW 15 PERCENT ACROSS PORTIONS OF THE CENTRAL SOUTH PLAINS LATER THIS AFTN/EARLY THIS EVENING...THUS BRIEF ELEVATED FIRE WEATHER CONDITIONS MAY OCCUR. A DEEPER SFC TROUGH TOMORROW AFTN WILL CAUSE 20-FOOT S-SW WIND SPEEDS TO INCREASE A BIT /20-25 MPH/ AND DRYER CONDITIONS /HUMIDITIES OF 5-13 PERCENT/ WILL SPREAD TO ALL OF THE CAPROCK AND PORTIONS OF THE ROLLING PLAINS. WITH TEMPS IN THE MIDDLE TO UPPER 90S COUPLED WITH THE RATHER BREEZY AND DRY CONDITIONS...AS WELL AS CRITICALLY TO EXTREMELY DRY FUELS...WILL CAUSE A HIGH FIRE DANGER. THE FIRE WEATHER WATCH HAS THEREFORE BEEN UPGRADED TO A RED FLAG WARNING ACROSS ALL OF THE SOUTH PLAINS AND PORTIONS OF THE ROLLING PLAINS. /29 EXTREMELY DRY AIR WITH GUSTY WINDS WILL CONTINUE MONDAY EVENING VALIDATING THE RED FLAG WARNING FOR EARLIER MONDAY. HUMIDITIES MAY DIP AS LOW AS 2 PERCENT ALONG THE NEW MEXICO BORDER EARLY MONDAY EVENING. TUESDAY SHOULD BE THE FINAL DAY OF THE CURRENT SPATE OF ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS. ANOTHER HOT DAY WITH DEEP MIXING BUT SOMEWHAT MORE RELAXED SURFACE PRESSURE GRADIENT AND HEIGHT FIELDS ALOFT. RFTI VALUES SUPPORT POSSIBLE LOW-END CRITICAL ACROSS THE FAR NORTHWESTERN ZONES TUESDAY AFTERNOON...BUT WE WILL NOT ADD A WATCH FOR NOW AS THE CURRENT WARNING FOR MONDAY SHOULD SUFFICE FOR KEEPING ALERT LEVELS HIGH. BY WEDNESDAY...LOW LEVEL MOISTURE IS EXPECTED TO IMPROVE ALTHOUGH IF IT IS TOO SHALLOW THE DEEP AFTERNOON MIXING MAY LEAD TO YET ANOTHER ELEVATED DAY. MOISTURE IS EXPECTED TO IMPROVE CONSIDERABLY LATER IN THE WEEK. RMCQUEEN && .PRELIMINARY POINT TEMPS/POPS... FRIONA 58 94 53 94 58 / 10 0 0 0 0 TULIA 60 96 59 96 61 / 10 0 0 0 10 PLAINVIEW 61 96 61 96 62 / 10 0 0 0 10 LEVELLAND 60 96 57 97 60 / 10 0 0 0 10 LUBBOCK 63 98 63 97 64 / 10 0 0 0 10 DENVER CITY 60 96 59 97 63 / 10 0 0 0 10 BROWNFIELD 60 97 60 97 62 / 10 0 0 0 10 CHILDRESS 64 100 66 99 66 / 0 10 0 10 10 SPUR 62 98 64 97 63 / 0 0 0 10 10 ASPERMONT 64 98 65 98 66 / 0 0 0 10 10 && .LUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TO 10 PM CDT MONDAY FOR THE FOLLOWING ZONES: TXZ021>025-027>031-033>037-039>042. && 29/05
Hazardous weather outlook, May 18, 10:52 AM CDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1052 AM CDT SUN MAY 18 2014 TXZ021>044-191600- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1052 AM CDT SUN MAY 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT FIRE WEATHER HOT...DRY AND BREEZY SOUTHWESTERLY WINDS WILL RESULT IN A PERIOD OF ELEVATED FIRE WEATHER WEST OF THE INTERSTATE 27 AND U.S. 87 CORRIDOR LATE THIS AFTERNOON AND EARLY THIS EVENING. A FIRE DANGER STATEMENT IS IN EFFECT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE COMBINATION OF HOT...DRY AND BREEZY CONDITIONS MAY PRODUCE A CRITICAL FIRE DANGER MONDAY AFTERNOON AND EVENING ACROSS THE ENTIRE AREA ASIDE FROM THE EASTERN ROLLING PLAINS...AND A FIRE WEATHER WATCH HAS BEEN ISSUED. A CRITICAL FIRE DANGER IS ALSO POSSIBLE ON TUESDAY...MAINLY ON THE CAPROCK. IN ADDITION...A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS WESTERN AREAS WEDNESDAY AND THURSDAY...AND PERHAPS AREA-WIDE FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.
Nearby
Red Flag Warnings in Texas, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.